# SDR AALA2019082659077

- Difficulty date: July 29, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 54,526 hours, 22,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL AT FR 312 TO FR 328, LBL 45. REPLACED INTERCOSTAL PER BOEING DRAWING #141A5410-141 AND AARD 51-00-05 AND SRM 51-40-02.
